# SDR ABXA2022011910

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 92,153 hours, 26,854 cycles
- System (JASC): 8011 · Engine Starter
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE FAILED TO START AFTER 2 ATTEMPTS. EGT 585 FOR 2.6 SECONDS. 593 MAX. AIRCRFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED ENGINE EGT ECEEDANCE FAULT ISOLATION IAW FIM 71-08 FAULT TREE 816 CHART AREA F. PERFORMED NORM ENGINE START IAW 767 AMM 71-00-00. IDLE EGT WITHIN NORMAL LIMITS. AIRCRAFT RETURNED TO SERVICE.
